# SDR DALA2016071705342

- Difficulty date: July 16, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 43,941 hours, 30,446 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR AND CRACK ON OUTER SKIN STA Y=972 BETWEEN BEAM 1 AND 2 JUST ABOVE OF HANDLE RELEASE AT AFT CARGO COMPARTMENT DOOR.  SKIN STA Y=972 BETWEEN BEAM 1 AND 2 JUST ABOVE OF HANDLE RELEASE WAS REPAIRED IAW SRM 52-30-01, FIG 201, LENGTH CRACK 0.300".
